# SDR FDEA202410151510

- Difficulty date: October 15, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 13,675 hours, 7,082 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T33433
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STA1502 - STRINGER CLIP AND S-20L STRINGER 1EA FASTENER HOLE   ENLARGED REPAIRED THE DISCREPANT(ENLARGED) HOLE AT FUSELAGE FRAME STA1502 - STRINGER CLIP   AND S-20L STRINGER PER EA H-5310-T0380977 P1. TITLE: FUSELAGE - MAINFRAME - MISS-DRILLED   FASTENER HOLE AT STA1502, S-20L STRINGER*THIS EA DEVIATES FROM EO H-5310-E0365800.  THIS IS CAT A REPAIR, MAJOR REPAIR IAW FEDEX GMM6-2-100.  SEE WRI 5310/0547 FOR WORK DETAILS.
